# SDR CALA2019090201474

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: DS32301513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SHEAR TIE ON FR31 BTWN STR 40R-41R HA S CORROSION FR31 STR 40R-41R PER NR LP 9298300 FOUND FWD CARGO BILGE AREA SHEAR TIE OUT OF LIMITS ORIG THICKNES S .055IN MAT LOSS .011IN REMAINING MAT .044IN ALLOWABLE LOSS .003IN IAW SM ASNA3042 REMOVED AND REPLACED SHEAR TIE IAW SRM 51-72 -11.
